# SDR 2007UALA02209

- Difficulty date: June 22, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 62,651 hours, 10,225 cycles
- Engine: Pwa PW4060
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON FWD OF ACCESS PNL NR 442BR WEB FWD OF FUEL FEED LINE IS CRACKED.  INSTALLED DOUBLER REPAIR.
